Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Heat Transfer Research
Импакт фактор: 1.199 5-летний Импакт фактор: 1.155 SJR: 0.267 SNIP: 0.503 CiteScore™: 1.4

ISSN Печать: 1064-2285
ISSN Онлайн: 2162-6561

Выпуски:
Том 51, 2020 Том 50, 2019 Том 49, 2018 Том 48, 2017 Том 47, 2016 Том 46, 2015 Том 45, 2014 Том 44, 2013 Том 43, 2012 Том 42, 2011 Том 41, 2010 Том 40, 2009 Том 39, 2008 Том 38, 2007 Том 37, 2006 Том 36, 2005 Том 35, 2004 Том 34, 2003 Том 33, 2002 Том 32, 2001 Том 31, 2000 Том 30, 1999 Том 29, 1998 Том 28, 1997

Heat Transfer Research

DOI: 10.1615/HeatTransRes.v38.i4.70
pages 361-379

Application of Homotopy-Perturbation Method for Systems of Nonlinear Momentum and Heat Transfer Equations

Davood Ganji (D.D. Ganji)
Babol University
http://sciencewatch.com/dr/ne/08decne
M. Rafei
Department of Mechanical and Civil Engineering, Mazandaran University, P.O. Box 484, Babol, Iran
J. Vaseghi
Department of Mechanical and Civil Engineering, Mazandaran University, P.O. Box 484, Babol, Iran

Краткое описание

In this paper, we make an attempt to obtain the solutions of systems of nonlinear ordinary and partial differential equations by means of He's homotopy-perturbation method (HPM) which does not require small parameters in the equations. This method is used for solving three types of systems of nonlinear differential equations which are those for laminar mixed convection in a vertical pipe, for a plane Couette flow with variable viscosity, and coupled Burger's equations. To assess the accuracy of the solutions, the results have been compared with the ones of exact solutions. These results reveal that this method is very effective and convenient. It is predicted that the HPM can be found widely applicable in engineering, especially in nonlinear differential systems.


Articles with similar content:

HYDROMAGNETIC ROTATING FLOWS OF AN OLDROYD-B FLUID IN A POROUS MEDIUM
Special Topics & Reviews in Porous Media: An International Journal, Vol.3, 2012, issue 1
Ilyas Khan, Kamran Fakhar, Muhammad Imran Anwar
Multitridiagonal-Matrix Algorithm for Coupled Heat Transfer in Porous Media: Stability Analysis and Computational Performance
Journal of Porous Media, Vol.7, 2004, issue 3
Paulo Cesar Philippi, Nathan Mendes
HEAT TRANSFER IN BOUNDARY LAYER FLOWPAST A CURVED SURFACE IN A SATURATED POROUS MEDIUM WITH VARIABLE PERMEABILITY
Journal of Porous Media, Vol.14, 2011, issue 3
N. A. Al Shear, Ahmed A. Mohammadein
EXPLICIT ANALYTICAL SOLUTION FOR A MODIFIED MODEL OF SEEPAGE FLOW WITH FRACTIONAL DERIVATIVES IN POROUS MEDIA
Journal of Porous Media, Vol.13, 2010, issue 4
Davood Ganji (D.D. Ganji), M. Esmaeilpour, A. Sadighi
SUCTION AND BLOWING EFFECTS ON UNSTEADY FLOW AND HEAT TRANSFER THROUGH POROUS MEDIA WITH VARIABLE VISCOSITY
Journal of Porous Media, Vol.15, 2012, issue 3
Asif Ali, Saira Husnain, Ahmer Mehmood, O. Anwar Bég